# SDR SWAA2022021673145

- Difficulty date: February 16, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 44,180 hours, 22,677 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER WALK- RT OVER WING EMERGENCY EXIT LOWER FWD EXIT SIGN UPPER BULB INOP. / [01] RELAMPED RT OVER WING EMERGENCY EXIT LOWER SIGN UPPER BULB AS PER REF. B737 AMM 33-51-01-960-801. TEST OK;[02] VERIFIED STEP 1
